MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM SMART OCCLUDER; CONSOLE

SPECTRUM MEDICAL LIMITED QUANTUM SMART OCCLUDER; CONSOLE
Model Number QSOL
Medical Device Problem Codes Loose or Intermittent Connection (1371); Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
User noticed arterial flow was unavailable.This prompted the user to move bubble and flow sensors.User attempted to disable bubble alarm prior to moving but due to a suspected connection issue bubble alarm remained primed.On moving the bubble sensor, bubble alarm triggered causing occluder to close and pump to stop.User followed risk cotrols and resumed bypass 40 seconds after cessation.There was no harm to the patient.Spectrum medical considers pump stop a reportable malfunction.
 
Additional Manufacturer Narrative
On return of device, it was found that the cable had debris built up on both ends and "excess force" was requires to seat the cable correctly.Upon cleaning of cable and device the units were tested for repreated faults.Unit functioned as expeceted.

Brand Name
QUANTUM SMART OCCLUDER
Common Device Name
CONSOLE
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key20914129
Report Number3006073153-2024-00142
Device Sequence Number8581591
Product Code DTQ
UDI-Device Identifier05060434420732
UDI-Public05060434420732
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K190282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQSOL
Device Catalogue Number51-000022-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown